Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2017: 0.67

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 24, Issue 3

Issues

Rational homotopy type of the moduli of representations with Borel mold

Kazunori Nakamoto / Takeshi Torii
Published Online: 2012-05-01 | DOI: https://doi.org/10.1515/form.2011.071

Abstract.

In this note we study the rational homotopy types of the moduli space of representations with Borel mold for free monoid and related varieties. The moduli space has a fiber bundle structure over the configuration space in the affine space. We show that the minimal model of the moduli space with mixed Hodge structure is equivalent to the tensor product of minimal models of the configuration space and of the fiber.

Keywords: Rational homotopy type; muduli space of representations; representations with Borel mold

About the article

Received: 2009-05-15

Revised: 2010-05-15

Published Online: 2012-05-01

Published in Print: 2012-05-01


Citation Information: Forum Mathematicum, Volume 24, Issue 3, Pages 507–538, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2011.071.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kazunori Nakamoto
International Journal of Mathematics, 2014, Volume 25, Number 07, Page 1450067

Comments (0)

Please log in or register to comment.
Log in